Couldn't find what you looking for?

TRY OUR SEARCH!

:-( im on the depo provera injection but i actually feel pregnant. feel phyically sick, swollen tummy and feeling faint and week. ive no appetite, although i try to eat as much as i can. i have been bleeding for 19 days but my doctor says its an erosion. but he has no explaination why im feeling like this. he says im not pregnant. im going out of my mind....please help.

Loading...

i am feeling the same . on depo vera, i feel faint almost everyday and sick. and a bit of bleeding but it was dark, took a pregnancy test but came out negative. i feel awful.
Reply

Loading...

Hello there,

Well if your doctor has done all the tests, I mean blood tests, and then I presume he is right and you are not pregnant so stop worrying about this. If you are suspecting that depo provera injection has something to do with the way you are feeling you can discuss your gynecologist to change it. There are a lot of ways to keep yourself safe from unwanted pregnancy and you don’t need to experience any flu like symptoms to be safe.

After all you can use condom as well, because it will keep you safe from the STD as well. I would try to quit with the injections and if you still experience the same symptoms then do the blood analysis.

Reply

Loading...

how many shots did you take?
Reply

Loading...